Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Identifying perturbations which preserve asymptotic stability


Authors: Aaron Strauss and James A. Yorke
Journal: Proc. Amer. Math. Soc. 22 (1969), 513-518
MSC: Primary 34.53
DOI: https://doi.org/10.1090/S0002-9939-1969-0244578-2
MathSciNet review: 0244578
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Hahn, Stability of motion, Springer-Verlag, New York, 1967. MR 0223668 (36:6716)
  • [2] A. Strauss and J. A. Yorke, Perturbing uniform asymptotically stable nonlinear systems, J. Differential Equations (to appear). MR 0252781 (40:5998)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.53

Retrieve articles in all journals with MSC: 34.53


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0244578-2
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society